# SDR DALA2021111506989

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN BTW 9 TO 11 OCLOCK POSITION, HOLE #2 CORROSION ON SKIN BTW 7 TO 1 OCLOCK POSITION, HOLE #3 CORROSION ON SKIN BTW 5 TO 8 OCLOCK POSITION, HOLE #4 SCRATCHES ON FITTING BTW 11 TO 12 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 7 TO 9 OCLOCK POSITION , HOLE #6 CORROSION ON SKIN AND FITTING BTW 12 TO 1 OCLOCK POSITION AND SCRATCHES ON SKIN BTW 1 TO 3 OCLOCK POSITION, HOLE #7 CORROSION ON SKIN BTW 9 AND 1 OCLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 4 TO 8 AND 1 TO 3 OCLOCK POSITION AND SCRATCHES ON SKIN AND FITTING BTW 1 TO 3 OCLOCK POSITION, HOLE #9 CORROSION ON SKIN BTW 9 TO 10 OCLOCK POSITION. HOLE #10 CORROSION ON SKIN AND FITTING BTW 6 TO 8 OCLOCK POSITION, IN REF. CARD JOB# 086-0001. STEP 25. C. CORRECTIVE ACTION: SUMMARY OF NRC 00215: DAMAGES ON OPEN HOLES AT LH ENG DRAG FTG WERE REPAIRED (PERMANENT REPAIR) WITH SFAR 88 CDCCL REQUIREMENTS PER ER/A 595387-14AD REV. ORIGINAL. SECTION I AND ETI-57-21-532 REV. 7. (2016705)
